# SDR CALA2025050104385

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 120,163 hours, 12,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN DESCENT GOT SMOKE  CREW REST F/D EICAS. NO  SMOKE OR FIRE.. UPDATED LOG TO CAPTURE SDR EVENT REF GMM 04-20-16 DEBRIEF WITH CREW: EICAS MSG HAPPENED ON DECENT, APU WAS OFF WITH NORMAL BLEED CONFIG, CREW INSPECTED REST AND FOUND NO ODOR OR SMOKE PRESENT. MSG SELF-CLEARED AFTER 3 MINUTES AND DID NOT RETURN.   MSG APPEARED ON DECENT AT FLT LEVEL 180, APU WAS OFF WITH NORMAL BLEED CONFIG. REST WAS INSPECTED DURING EVENT AND NO SMOKE OR ODOR WAS PRESENT. MSG SELF CLEARED AFTER 3 MIN AND DID NOT REAPPEAR.  CABIN INSPECTION C/O WITH APU RUNNING, NO FOUNDING OPS CHECK OF CREW REST SMOKE DETECTOR C/O SATIS AS PER AMM TASK 26-14-10-710-801.NO FAULT RECORD ON A/C HISTORY.SUSPECT AN MOMENTARY FAILURE OF ONE OF THE F/D CREW REST SMOKE DETECTOR UNIT.   CONDITIONAL INSPECTION CW NO FINDINGS, CREW REST SMOKE DET'S OPERATIONAL NO FAULTS.
